# SDR CALA2014032490689

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 69,788 hours, 25,635 cycles
- Engine: Pwa PW2040
- System (JASC): 2760 · Drag Control System
- Part: Clutch
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE LEVER FAILS FORCE TEST IAW 27-62-00.  REQUIRES IN EXCESS OF 10 PDS TO MOVE, LIMIT 6 PDS.  WITH LINKAGE DISCONNECTED, FORCES WITHIN LIMITS.  REPLACED NO BACK CLUTCH IAW AMM 27-62-02.  STILL REQUIRES FORCE TEST IAW AMM 27-62-00.
